Maximal algebras of Martindale-like quotients of strongly...

Maximal algebras of Martindale-like quotients of strongly prime linear Jordan algebras

José A. Anquela, Esther García, Miguel Gómez-Lozano
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
280
Year:
2004
Language:
english
Pages:
17
Journal:
Journal of Algebra
DOI:
10.1016/j.jalgebra.2004.06.002
File:
PDF, 162 KB
english, 2004
Conversion to is in progress
Conversion to is failed